MathSciNet Relay Station
MathSciNet bibliographic data
MR382343 (52 #3228) 16A48
Camillo, V. P. On some rings whose modules have maximal submodules. Proc. Amer. Math. Soc. 50 (1975), 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement